# SDR CA000621011

- Difficulty date: June 16, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 41,525 hours, 39,549 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5504632
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, N
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT OF CRA A/CRPTED LT INBOARD MAIN WHEEL TIRE ASSY BLEW ON ROTATION OUT OF QUE CITY, QUE &GEAR SAFE IND. LIGHT WENT OUT. MAINT CNTL TROUBLESHOT PROBLEM WITH FLT CREW BUT WERE UNABLE TO GET LEFT MAIN GEA R TO INDICATE DOWN & LOCKED.THE DECISION MADE TO DIVERT A/C TO MONTREAL (YUL) WHERE EMERG LDG CARRIED OUT - AFTER BURNING OFF EXCESS FUEL. A/C LANDED W/O INCIDENT, PASSENGERS WERE DEPLAINED & TRANSPORTED TO TERMINAL BY BUS. INIT MAINT INSP REVEALED RETREAD ON NR 2 TIRE HAD LET GO, TIRE ASSY STILL AT 100 PSI. MAINT INST THEG EAR PINS, CHANGED NR 1 & 2 TIRES (P/N 9550463-2) & FERRIED A/C TO TORONTO (YYZ). FURTHER INSPECTION IN YYZ REVEALED DAMAGE TO LT SIDE.
